Advertisement

Can I get a catheter-related infection with imipenem and cilastatin?

You can get a catheter-related infection if you receive the antibiotic imipenem and cilastatin (Primaxin) through an intravenous (IV) solution. An infection would develop where the needle enters your vein or skin, so tell your doctor if you notice any redness, swelling, irritation or tenderness around the area where the catheter is placed.

Continue Learning about Antibiotic

6 Ailments That Call for an Antibiotic
6 Ailments That Call for an Antibiotic
When it comes to a lingering case of the sniffles, your first instinct may still be to run to the family doctor for an antibiotic to knock them out. ...
Read More
FDA Issues Stronger Warning for Common Antibiotics
FDA Issues Stronger Warning for Common Antibiotics
The U.S. Food and Drug Administration (FDA) is now requiring stronger warnings on the labels and medication guides for a class of commonly prescribed ...
Read More
Can antibiotics cause extreme thirst and a white tongue?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Antibiotics can suppress your good bacteria and lead to a yeast infection and give you a white tongu...
More Answers
How can antibiotics cause hyperactivity in children?
Leopold D. Galland, MDLeopold D. Galland, MD
If your child becomes more hyperactive after taking antibiotics, an overgrowth of yeast in the intes...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.